# SDR DALA2023100208056

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2989947) FLOOR SUPPORT DAMAGED AT BS 540 BETWEEN BL 0 TO LBL 24. REMOVED AND REPLACED FLOOR SUPPORT P/N 143A52405240U33 AT PASSENGER CABIN AT STA 540 BETWEEN BL 0 TO LBL 24 PER B737-900 SRM 51-40-02-0G AND DWG # 143A0060 REV.-B.
